Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 136, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 17, 2012, 4:10 PM CDT for Escambia County, Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2012, 4:10 PM CDT (21:10 UTC)
- Expired
- Jul 17, 2012, 4:46 PM CDT
- In force
- 36 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Escambia County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 4:20 PM CDT | HAIL 1 | 2 Sw Brewton, AL | PUBLIC REPORT OF QUARTER SIZE HAIL |
| Jul 17, 4:42 PM CDT | HAIL 1 | 2 Sw Brewton, AL | PUBLIC REPORT OF QUARTER SIZE HAIL |
| Jul 17, 4:56 PM CDT | HAIL 0.75 | 1 N Brewton, AL | PUBLIC REPORTED PENNY SIZED HAIL 1 MILE NORTH OF BREWTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1502 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
502 WUUS54 KMOB 172110 SVRMOB ALC053-FLC033-113-172215- /O.NEW.KMOB.SV.W.0136.120717T2110Z-120717T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 410 PM CDT TUE JUL 17 2012 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA... NORTHWESTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA... CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 515 PM CDT * AT 408 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 7 MILES NORTHEAST OF FLOMATON...OR 4 MILES NORTH OF POLLARD...AND MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... JAY... FLOMATON... CENTURY... RIVERVIEW... POLLARD... EAST BREWTON... BREWTON... LAT...LON 3090 8700 3089 8729 3116 8729 3113 8705 TIME...MOT...LOC 2111Z 003DEG 4KT 3109 8720 $$
1 follow-up statement
177 WWUS54 KMOB 172146 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 446 PM CDT TUE JUL 17 2012 ALC053-FLC033-113-172155- /O.CAN.KMOB.SV.W.0136.000000T0000Z-120717T2215Z/ ESCAMBIA AL-SANTA ROSA FL-ESCAMBIA FL- 446 PM CDT TUE JUL 17 2012 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHEASTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES FLORIDA AND CENTRAL ESCAMBIA COUNTY ALABAMA... AT 445 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES FLORIDA AND CENTRAL ESCAMBIA COUNTY ALABAMA HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. LAT...LON 3090 8700 3089 8729 3116 8729 3113 8705 TIME...MOT...LOC 2145Z 003DEG 4KT 3105 8720 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:10 PM CDT, 1 hour earlier.
Area forecast discussion, Jul 17, 3:10 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 310 PM CDT TUE JUL 17 2012 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...WHAT A DIFFERENCE A DAY MAKES AS SHOWERS AND THUNDERSTORMS WERE HARD TO FIND THIS TIME YESTERDAY BUT HAVE NOW BECOME SCATTERED TO NUMEROUS EAST OF INTERSTATE 65. THIS IS THE RESULT OF DISTURBANCES ROTATING AROUND AN UPPER LOW OVER THE NORTHERN FLORIDA PENINSULA. THE UPPER LOW WILL MOVE WESTWARD TOMORROW RESULTING IN A BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS WESTERN AREAS WEDNESDAY AFTERNOON. THE UPPER LOW WILL GRADUALLY WEAKEN AS IT IS ABSORBED INTO A DIGGING SHORTWAVE MOVING ACROSS THE MID ATLANTIC. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP THURSDAY AFTERNOON AS AN UPPER WEAKNESS COMBINED WITH PLENTIFUL MOISTURE AND THE SEABREEZE TO IGNITE CONVECTIVE DEVELOPMENT. HIGHS WILL REMAIN SEASONABLE WITH HIGHS IN THE LOWER 90S AND LOWS IN THE LOW TO MID 70S WITH UPPER 70S ALONG THE COAST. /13 && .LONG TERM (FRIDAY THROUGH TUESDAY)...AS AN UPPER RIDGE BUILDS ACROSS THE WESTERN STATES...A TROUGH WILL DIG SOUTHWARD ACROSS THE EASTERN STATES AND SEND A WEAK FRONTAL BOUNDARY SOUTHWARD TOWARD THE AREA. THE FRONT WILL WASH OUT THROUGH THE WEEKEND BUT A CONTINUED UPPER WEAKNESS WILL MAINTAIN ABOVE CLIMO POPS THROUGH EARLY NEXT WEEK. TEMPS ARE EXPECTED TO REMAIN NEAR CLIMATOLOGICAL NORMS. /13 && .AVIATION (18Z ISSUANCE)...VFR CONDITIONS PREVAIL FOR THE NEXT 24 HOURS WITH CONVECTION NEAR THE TAF SITES THROUGH THE AFTERNOON HOURS. WILL BEGIN WITH VCTS THEN WILL HAVE A TEMPO GROUP FROM 19-23Z WITH MVFR CONDITIONS IN THUNDERSTORMS WITH GUSTY WINDS UP TO 25 KNOTS. LIGHT NORTHERLY WINDS SWITCH TO A SOUTHERLY DIRECTION BY 18-19Z THEN SWITCH BACK WITH THE LAND BREEZE OVERNIGHT. /29 && .MARINE...A WEAK RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF STRENGTHENS SOMEWHAT BY WEDNESDAY AND PERSISTS THROUGH THE WEEKEND. LIGHT ONSHORE WINDS DEVELOP BY AFTERNOON THEN SWITCH TO A WEST TO NORTHWEST DIRECTION EACH NIGHT THROUGH SATURDAY THEN A SOUTHWEST FLOW BECOMES ESTABLISHED BY SUNDAY. WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND STORMS. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 73 92 74 91 / 20 60 30 50 PENSACOLA 76 90 77 91 / 30 60 30 50 DESTIN 77 88 78 88 / 30 50 30 50 EVERGREEN 72 93 72 92 / 30 70 20 60 WAYNESBORO 71 92 72 92 / 30 60 20 60 CAMDEN 72 94 72 93 / 30 50 20 60 CRESTVIEW 70 93 72 93 / 30 60 20 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 17, 10:24 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1024 AM CDT TUE JUL 17 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1024 AM CDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY WITH THE BEST COVERAGE GENERALLY EAST OF THE I-65 CORRIDOR. ATMOSPHERIC CONDITIONS SUPPORT FREQUENT LIGHTNING AND HEAVY DOWNPOURS ALONG WITH GUSTY WINDS WITH THE STRONGER STORMS. WHILE SOME OF THE STORMS COULD BE STRONG TO BRIEFLY SEVERE...WIDESPREAD ORGANIZED SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH THE WEEK AND UPCOMING WEEKEND. GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS CAN BE EXPECTED WITH ANY OF THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630-650-655-670-675-181200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1024 AM CDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE MARINE AREA...WITH THE BEST COVERAGE MAINLY OVERNIGHT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING...AND POTENTIALLY A FEW WATERSPOUTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE AREA THROUGH THE WEEK AND INTO THE UPCOMING WEEKEND. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING...AND POTENTIALLY A FEW WATERSPOUTS.
In the hours before
Special weather statement, Jul 17, 1:45 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 145 PM CDT TUE JUL 17 2012 FLZ006-171945- COASTAL OKALOOSA FL- 145 PM CDT TUE JUL 17 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...THROUGH 245 PM CDT... AT 143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF EGLIN AFB...OR 5 MILES NORTH OF SHALIMAR...AND MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... OCEAN CITY... FORT WALTON BEACH... SHALIMAR... LAKE LORRAINE... CINCO BAYOU... WRIGHT... VALPARAISO... NICEVILLE... MARY ESTHER... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Jul 17, 2:12 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 212 PM CDT TUE JUL 17 2012 ALZ057-172015- BUTLER AL- 212 PM CDT TUE JUL 17 2012 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUTLER COUNTY IN SOUTHWEST ALABAMA...THROUGH 315 PM CDT... AT 210 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREENVILLE... OR 3 MILES SOUTHEAST OF I65 AND AL 185...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... I65 AND AL 185... I65 AND AL 10... GREENVILLE... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 127 AND 133. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jul 17, 2:46 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 246 PM CDT TUE JUL 17 2012 FLZ006-172045- COASTAL OKALOOSA FL- 246 PM CDT TUE JUL 17 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...THROUGH 345 PM CDT... AT 245 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF VALPARAISO...OR 9 MILES NORTH OF SHALIMAR...AND MOVING SOUTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... OCEAN CITY... FORT WALTON BEACH... SHALIMAR... LAKE LORRAINE... CINCO BAYOU... WRIGHT... VALPARAISO... NICEVILLE... MARY ESTHER... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Jul 17, 3:16 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 316 PM CDT TUE JUL 17 2012 ALZ060-FLZ005-172045- COVINGTON AL-INLAND OKALOOSA FL- 316 PM CDT TUE JUL 17 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN COVINGTON COUNTY IN SOUTHWEST ALABAMA...NORTHEASTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...THROUGH 345 PM CDT... AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF FLORALA...OR 5 MILES NORTH OF LOCKHART...AND MOVING SOUTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... LAUREL HILL... LOCKHART... FLORALA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Jul 17, 3:35 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 335 PM CDT TUE JUL 17 2012 ALZ059-172100- ESCAMBIA AL- 335 PM CDT TUE JUL 17 2012 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN ESCAMBIA COUNTY IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT... AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF EAST BREWTON...OR 8 MILES WEST OF US 29 AND CR 43...AND MOVING SOUTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL EASTERN ESCAMBIA COUNTY THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:41 PM CDT | Areal Flood Advisory | MOB | Okaloosa | 2 hr |
| Jul 17, 3:31 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 26 min |
| Jul 17, 3:33 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 16 min |
| Jul 17, 3:41 PM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 26 min |
| Jul 17, 4:55 PM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 50 min |
| Jul 17, 6:22 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jul 17, 12:41 PM CDT | Special Marine Warning | MOB | 94 min | |
| Jul 17, 2:18 PM CDT | Special Marine Warning | MOB | 27 min | |
| Jul 17, 2:34 PM CDT | Areal Flood Advisory | MOB | Butler | 116 min |
| Jul 17, 2:58 PM CDT | Special Marine Warning | MOB | 62 min | |
| Jul 17, 4:58 PM CDT | Areal Flood Advisory | MOB | Escambia | 2 hr |
| Jul 17, 5:20 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 40 min |
| Jul 17, 5:35 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Jul 17, 6:05 PM CDT | Areal Flood Advisory | MOB | Mobile | 115 min |
| Jul 17, 6:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 17, 6:42 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Jul 17, 6:49 PM CDT | Special Marine Warning | MOB | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.